# SDR ASAA0781557

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 51,702 hours, 25,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993053839
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB IS CRACKED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-70-4.
